# SDR VGQY2010081500104

- Difficulty date: August 15, 2010
- Submitted: August 21, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B0225041
- Part serial: 3999
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER LOWER SURFACE ADJACENT TO INBOARD LUG / SKIN CRACK.  LT HAND WING NR 2 SPOILER REMOVED AND REPLACED PER AMM 27-61-02 REV 79.  P/N INSTALLED: 65B02250-41, S/N INSTALLED: 006474
